Let me clear the air before I make any comments.
I am against statins!
Mortality from ALL causes is Higher in people with LOW cholesterol.
It is my educated opinion that with such low cholesterol as yours you will likely have serious issues.
Low cholesterol affects neurological and cognitive functions among others, since these functions are cholesterol dependent.
In the end you may be a victim of iatrogenic disease.
If I were you, I would look into more natural ways of widening and softening your arteries (search under nitric oxide, citrulline, arginine) This will elimiminate the need for the blood pressure meds as well.
Staying on Statins, with such low cholesterol is a catastrophic decision to my opinion.
You may be at risk of unnecessary complications and higher mortality!
Reduce inflammatory factors, take a lot of anti-oxidants, lower stress and optimize your nutrition.
Consume healthy oils like olive oil, coconut oil (don't listen to the saturated fat myth/propaganda), avocado etc.
Coconut oil has some of the most powerful medicinal properties and it it replaces artery damaging carbs ( responsible for the most dangerous type of cholesterol ) for energy demands, without any insulin load and NO oxidation!
Your Co-Q10 is likely depleted (causing fatigue and weakness among other symptoms) because of the statins, so taking Ubiquinol Co-Q10 might be needed.
Please don't rely on my opinion only!
Do search on your own and take charge of your life!
You did not mention the 2nd blood pressure drug, but regardless, you would not need it (nor its side effects) if you were to lower your BP naturally as I mentioned above.
Include moderate daily activity daily as well like brisk walks .
I called my cardiologist 2 days ago and he finally got back to me today. He suggested to stop the statiin And give it a week to see how I feel. So hopefully by the middle of next week I'll have good news.
Tried to get a neck/ spine MRI. Still feeling pretty crappy. Well, insurance denied my neck MRI. Dr said either a neurologist again or orthopedic. I asked the doctor for another referral to a different neurologist and he's going to try to get me into somewhere else. The first neurologist only did a head MRI. It was negative and I was told to come back in 3 months and we will see if I'm better.
I still have dizziness and both forearms and hands are tingling. Even after talking my cardiologist into taking me off my Statin. I go see him next week to see how I'm doing.
Can't say if being off the statin is doing anything but I do have brief moments that I feel normal again. I'm eating a very if not no fat no cholesterol diet.
Will keep you posted
First off let me be clear, I've been working with statin users for many, many years and what you're hearing from TheLightSeeker is pure and simple scare mongering. It is unethical and against forum rules to give any medical advice or discourage anyone from taking a drug prescribed by a doctor, period. None of us have an MD behind our name and most people who take that position are Internet power users.
You symptoms are much more likely to be caused by the lorsartan. I too am a gym rat and I was unable to be on lorsartan due to the same symptoms. Fortunately there are many BP meds to choose from, for me the best choice is Benicar as it works in a completely different manner and does not slow the heart.
As far as the statins go, the rate of side effects are so very low and your symptoms are not typical for statin related side effects. There are also many statins on the market, I had to switch to Simvistatin and I've been on it for 15 years without any issues. It's all about risk versus benefit and the statin scare mongers will twist and cherry pick data to make a point. This is a conversation to be had between you and your prescribing doctor, they know the risks. The fact that you have a 70% blockage at your age is significant, it only takes on occluded artery to kill you. That alone is the reason you should be on a statin. Also, CoQ10 has been prove ineffective in cases such as yours, it just makes for expensive urine.
I would be happy to talk to you off line if it would help.
Update.... So I finally got the insurance company to okay an MRI on my neck and spine. I go for it on Friday.
After being off my cholesterol medicine for 2 1/2 months, watching what I ate, no red meat, 99%ground chicken and turkey, high fiber, low-fat, low-carb, my cholesterol level went back up to 212. The good news is I lost 15 lb.
Cardiologist put me back on my meds, which I understood why.
I have also had a sleep apnea test. Nothing wrong there either.
Gone to dentist and they have worked my teeth over.
Still happening...My hands and fingers are always cold, my upper arms on both sides feel like pins and needles, my left eye seems to water quite a bit, nothing on my right eye, I have on and off pain on right side breast. It is located towards the Sturm but lower. Cardiologist and GP both say not heart and it is costochodist.(sp) I've had a few bouts of pain from my right side back of head traveling up the right side to my temple with a sharp pain.
I'm still tired. Sleep about 9 hours a night and collapse on couch when I get off work.
Just thought I'd update everyone. Wishing everyone a Merry Christmas
Generally, Lipitor or Atorvastatin is well tolerated by most people who take it. I would not suspect that what you are experiencing is in any way related to your previous use of Atorvastatin especially given the amount of time since you discontinued it. We do hope you didn't discontinue based on advice from members of this forum. Decisions like that should be made ONLY through the help of your physician.
Here is a side effect list for this medication: https://www.rxlist.com/lipitor-side-effects-drug-center.htm. Again, most tolerate it very well and it has a high efficacy rate for controlling cholesterol.
Some of what you describe could be related to anxiety. Has this avenue of your health been explored? We wish you the very best
There is s John Hopkins preventative medicine MD on YouTube called Ford Brewer. He found he has heart disease, well worth watching his videos.
I read that statins do not increase life span. Even though they decrease cholesterol, they do not reduce the risk of death in normal people.
Liver produces cholesterol for a reason. Cholesterol is needed for many vital body functions.
Statins have many side effects. Increased risk of Diabetes, Liver damage, muscle pain - just to name a few.